x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

accutane and clearing up


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about accutane and clearing up within the Anabolic Steroids category.

Excerpt: Has anybody who has used accutane (I mean finished with the whole course) but has not got cleared up? I'm not talking about the sides here so please don't discuss them here...Only ppl who has been on accutane and has finished a course respond please!!!!!!!!!!!!! If accutane didn't work for you, please let me know more about ur condition and other info, thanks alot!

Read more or register here to join the discussion below...

Results 1 to 9 of 9
  1. #1
    Good Bro
    Join Date
    May 2001
    Posts
    63
    Rep Power
    0

    accutane and clearing up

    Has anybody who has used accutane (I mean finished with the whole course) but has not got cleared up? I'm not talking about the sides here so please don't discuss them here...Only ppl who has been on accutane and has finished a course respond please!!!!!!!!!!!!! If accutane didn't work for you, please let me know more about ur condition and other info, thanks alot!

  2. #2
    Banned Slopain's Avatar
    Join Date
    Jan 2000
    Location
    Yo Aunties Pad
    Posts
    1,614
    Rep Power
    0
    check your other exact same post on the chat board, I answered.

  3. #3
    Pro Bodybuilder wesdog's Avatar
    Join Date
    Feb 2001
    Location
    hawaii
    Posts
    698
    Rep Power
    0
    i was on it and did finish up and i got fuckin clear as day. i just had a friend that got off of it too and she got really clear also. it's bad when you break out in the beginning, but i loved the results in the end.

  4. #4
    Freak
    Join Date
    Apr 2001
    Location
    Los Angeles, Ca. USA
    Posts
    3,159
    Rep Power
    0
    I might try that shit, but I'm afraid that permanently damaging
    my oil glands is not a good thing in the long run.

  5. #5
    Good Bro
    Join Date
    May 2001
    Posts
    63
    Rep Power
    0
    yeah, another question:
    for those of u who got off it do u still get the sides u used to get (excessive dryness) after the course? i think the answer is no, but how long after i finished the course should i expect to have all the sides gone?

    and has anybody get acne back a matter of months/yrs after the course?

  6. #6
    harddtime
    Guest
    i've been on accutane twice a few years back, my skin had no acne after second treatment at all. But i did have to use lotion on my face all the time, not a big deal at all, i'd rather do that then put Clearsil everynight and have it not even work. My lips are also always dry now, i have to constantly use chapstick, maybe they were like that before but i never noticed, also not a big deal. I treatment of accutane is good enough for most, some need a second.

  7. #7
    Good Broly
    Join Date
    Jan 2001
    Posts
    229
    Rep Power
    0
    I cleard up compleatly.
    The only side i noticed was dry lips...but it was sure as hell worth it in the end.

  8. #8
    Pro Bodybuilder bbigman2000's Avatar
    Join Date
    Nov 2000
    Location
    Testoviron City.
    Posts
    1,101
    Rep Power
    0
    Guys, I have been struck real bad with acne, I have tried 3 different anti biotics at mega doses and seen minimal results. I have been trying hard to locate accutane as I am desperate to try it, here in the UK my doctor cannot give it me, It can only be prescribed by the hospital derma dept. Mine started on the back then cleared from there and spread to the chest and tops of both shoulders, it is now that painful that I cannot train and have not done so for 3 weeks now. Wish you luck my man, would love to try it myself, I wouldnt think twice. bbigman2000...

  9. #9
    Good Bro
    Join Date
    May 2001
    Posts
    62
    Rep Power
    0
    My acne returned a few years after finishing an accutane course - not a bad case but enough to piss me off. My doc put me on a second course, and so far so good. My sides went away a few weeks after finishing both courses.

Similar Threads

  1. Replies: 0
    Last Post: 15-Jun-2007, 09:01 AM
  2. Had Enough Need Some Clearing Up
    By _IAN_ in forum Weight Training & Weight Lifting
    Replies: 2
    Last Post: 08-Jun-2006, 01:53 PM
  3. ** Clearing my PC?? **
    By trenbolone in forum Anabolic Steroids
    Replies: 3
    Last Post: 01-Sep-2002, 11:41 AM
  4. Replies: 11
    Last Post: 27-Sep-2001, 06:58 PM
  5. Replies: 9
    Last Post: 22-Jul-2001, 05:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •